American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32S65) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] S. C. Coutinho and D. Levcovitz. On the differential simplicity of affine rings. Proc. Amer. Math. Soc. 142 (2014) 1701-1704.
Abstract, references, and article information   
View Article: PDF

[2] Leonardo Câmara and Bruno Scárdua. A Fatou type theorem for complex map germs. Conform. Geom. Dyn. 16 (2012) 256-268.
Abstract, references, and article information   
View Article: PDF

[3] Maurício Corrêa Jr. and Márcio G. Soares. A note on Poincar\'{e}'s problem for quasi-homogeneous foliations. Proc. Amer. Math. Soc. 140 (2012) 3145-3150.
Abstract, references, and article information   
View Article: PDF

[4] S. C. Coutinho. Foliations of multiprojective spaces and a conjecture of Bernstein and Lunts. Trans. Amer. Math. Soc. 363 (2011) 2125-2142. MR 2746677.
Abstract, references, and article information   
View Article: PDF

[5] Francesco Degli Innocenti and Chiara Frosini. Upper-bound for the number of robust parabolic curves for a class of maps tangent to identity. Proc. Amer. Math. Soc. 139 (2011) 619-625. MR 2736343.
Abstract, references, and article information   
View Article: PDF

[6] J. Basto-Gonçalves. Linearization of resonant vector fields. Trans. Amer. Math. Soc. 362 (2010) 6457-6476. MR 2678982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Fabio Santos and Bruno Scárdua. Construction of vector fields and Riccati foliations associated to groups of projective automorphisms. Conform. Geom. Dyn. 14 (2010) 154-166. MR 2652067.
Abstract, references, and article information   
View Article: PDF

[8] C. Galindo and F. Monserrat. On the characterization of algebraically integrable plane foliations. Trans. Amer. Math. Soc. 362 (2010) 4557-4568. MR 2645041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Helena Reis. Semi-complete vector fields of saddle-node type in $\mathbb {C}^n$. Trans. Amer. Math. Soc. 360 (2008) 6611-6630. MR 2434302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Yulij Ilyashenko and Sergei Yakovenko. Lectures on Analytic Differential Equations. Graduate Studies in Mathematics 86 (2007) MR MR2363178.
Book volume table of contents   

[11] Yulij Ilyashenko and Sergei Yakovenko. Local and global theory of linear systems. Graduate Studies in Mathematics 86 (2007) 255-372.
Book volume table of contents   
View Article: PDF

[12] Yulij Ilyashenko and Sergei Yakovenko. Normal forms and desingularization. Graduate Studies in Mathematics 86 (2007) 1-141.
Book volume table of contents   
View Article: PDF

[13] Yulij Ilyashenko and Sergei Yakovenko. Singular points of planar analytic vector fields. Graduate Studies in Mathematics 86 (2007) 143-254.
Book volume table of contents   
View Article: PDF

[14] Yulij Ilyashenko and Sergei Yakovenko. Global properties of complex polynomial foliations. Graduate Studies in Mathematics 86 (2007) 469-597.
Book volume table of contents   
View Article: PDF

[15] Yulij Ilyashenko and Sergei Yakovenko. Functional moduli of analytic classification of resonant germs and their applications. Graduate Studies in Mathematics 86 (2007) 373-467.
Book volume table of contents   
View Article: PDF

[16] Yulij Ilyashenko and Sergei Yakovenko. First aid. Graduate Studies in Mathematics 86 (2007) 599-606.
Book volume table of contents   
View Article: PDF

[17] Nuria Corral and Percy Fernández-Sánchez. Isolated invariant curves of a foliation. Proc. Amer. Math. Soc. 134 (2006) 1125-1132. MR 2196047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Alvaro Bustinduy. Zeroes of complete polynomial vector fields. Proc. Amer. Math. Soc. 131 (2003) 3767-3775. MR 1998184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Fernando Sancho de Salas. Number of singularities of a foliation on ${\mathbb P}^n$. Proc. Amer. Math. Soc. 130 (2002) 69-72. MR 1855621.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] J. Basto-Gonçalves and I. Cruz. Analytic linearizability of some resonant vector fields. Proc. Amer. Math. Soc. 129 (2001) 2473-2481. MR 1823934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] I. Luengo and J. Olivares. Germs of holomorphic vector fields in $\mathbb{C}^m$ without a separatrix. Trans. Amer. Math. Soc. 352 (2000) 5511-5524. MR 1781274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] F. Sancho de Salas. Residues of a Pfaff system relative to an invariant subscheme. Trans. Amer. Math. Soc. 352 (2000) 4019-4035. MR 1695020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] J. Cano. Construction of invariant curves for singular holomorphic vector fields. Proc. Amer. Math. Soc. 125 (1997) 2649-2650. MR 1389507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Tatsuo Suwa. Indices of holomorphic vector fields relative to invariant curves on surfaces . Proc. Amer. Math. Soc. 123 (1995) 2989-2997. MR 1291793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia